# SDR AALA2019120659011

- Difficulty date: December 4, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 62,074 hours, 27,612 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Computer
- Part number: 3945129100
- Part serial: ELACVB031430
- Condition: Faulty
- Location: Nr 2 Elac
- Part time: 11,381 hours, 4,391 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON TAKE OFF ROLL BEFORE 70 KTS  ECAM F/CTL AIL  SERVO FAULT. REJECTED TAKE OFF AFTER CLEARING RUNWAY ECAM F/CTL ELAC 2 FAULT. MAINTENANCE REMOVED AND REPLACED ELAC 2 IAW AMM 27-93-34. PERFORMED REACTIVATION OF THE AILERON SERVO CONTROL IAW AMM 27-14-00-440-001-A. PERFORMED OPERATIONAL TEST OF ELAC 2 IAW AMM 22-97-00-710-001-A AND LAND CAT III CAPABILITY TEST 22-97-00-710-001-A. AIRCRAFT REMAINS CAT III DUAL.
